Patient :I am a 59 year male and has a history of diabetes mellitus and HTN from past 17 years, i knew it when i had a heart attack.
2 yr back i had been suffered from TB. upto one year before i was taking atenolol but BP was uncontrolled so switched to these drugs I am taking aspirin, irbesartan + hydrochlorothiazide and for diabetes i was taking glipizide but 2 years before it was not working and glucose level were > 300 so my physician gave me sitagliptin + metformin but it was uncontrolled so now i m taking metformin 500 mg along with insulin 70/30 (insulin isophane and insulin regular) 40 units in morning and 30 units in night. this treatment was okay but from few days my glucose levels are not accurate. After taking lunch normally my sugar is 150-170 mg/dl but yesterday it was 100 in afternoon and then in evening it was 50. then i take some glucose syrups and dinner and medicines, in morning it was 216 before taking medicine. after taking breakfast and medicine it was 241 but in afternoon (after lunch) it decreases upto 100 mg/dl. this up and down of sugar make me feel lethargic.(from1 week). should i continue my medicine or use alternatives? please guide me about this.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.